Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 43–46 (Mi umn5450)  

This article is cited in 2 scientific papers (total in 2 papers)


Series of articles on the multioperator rings and algebras
Representation of multioperator rings in associative rings

Yu. K. Rebane


Full text: PDF file (447 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1969, 24:1, 41–44

Bibliographic databases:

UDC: 519.4+519.9
MSC: 16Gxx, 47A06, 16P70
Received: 30.09.1968

Citation: Yu. K. Rebane, “Representation of multioperator rings in associative rings”, Uspekhi Mat. Nauk, 24:1(145) (1969), 43–46; Russian Math. Surveys, 24:1 (1969), 41–44

Citation in format AMSBIB
\Bibitem{Reb69}
\by Yu.~K.~Rebane
\paper Representation of multioperator rings in associative rings
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 43--46
\mathnet{http://mi.mathnet.ru/umn5450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=237407}
\zmath{https://zbmath.org/?q=an:0191.03301|0211.06303}
\transl
\jour Russian Math. Surveys
\yr 1969
\vol 24
\issue 1
\pages 41--44
\crossref{https://doi.org/10.1070/RM1969v024n01ABEH001338}


Linking options:
  • http://mi.mathnet.ru/eng/umn5450
  • http://mi.mathnet.ru/eng/umn/v24/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kurosh, “Multioperator rings and algebras”, Russian Math. Surveys, 24:1 (1969), 1–13  mathnet  crossref  mathscinet  zmath
    2. T. M. Baranovich, M. S. Burgin, “Linear $\Omega$-algebras”, Russian Math. Surveys, 30:4 (1975), 65–113  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:184
    Full text:88
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021